# SDR SWAA2024100930080

- Difficulty date: August 25, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ASSY LOCATED ON CEILING AREA BETWEEN LAV A AND GALLEY 1 1EA 2024-528455<[01] REPLACED EMERGENCY EXIT LIGHT ASSY LOCATED ON CEILING AREA BETWEEN LAV A AND GALLEY 1 1EA IAW SOPM 20-50-01 BOLT AND NUT REV. NO.38;[02] CORRECTED STEP 1 REPLACED EMERGENCY EXIT LIGHT ASSY LOCATED ON CEILING AREA BETWEEN LAV A AND GALLEY 1 1EA IAW SOPM 20-50-01 BOLT AND NUT REV. NO.38 TEST IS OK;[03] REPLACED EMERGENCY EXIT LIGHT ASSY LOCATED ON CEILING AREA BETWEEN LAV A AND GALLEY 1 1EA IAW AMM 33-51-01-960-802 AND AMM 33-51-00-720-801 TEST IS OK;[04] CORRECTED STEP 2 AND 3 REPLACED EMERGENCY EXIT LIGHT ASSY LOCATED ON CEILING AREA BETWEEN LAV A AND GALLEY 1 1EA IAW AMM 33-51-01-960-802 AND AMM 33-51-00-720-801 TEST IS OK;[05] REPLACED EMERGENCY EXIT LIGHT ASSY LOCATED ON CEILING AREA BETWEEN LAV A AND GALLEY 1 1EA IAW AMM 33-51-01-960-802 AND AMM 33-51-00-720-801 TEST IS OK
